# SDR MK1Y202201005

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN, STA 1487, STR-21L & STA 1460, STR-29L-STR-30L: 
DURING THE MAINTENANCE INSPECTION AT IAI, SCRATCHES WERE FOUND AND BLENDED OUT PER SRM 51-10-02. THE BLEND OUTS EXCEED\ THE SRM 51-00-01, AD1, DETAIL II, THE FASTENERS ARE INSIDE THE AFFECTED AREA.
